# SDR ASAA2023032942636

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,981 hours, 13,578 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L IGNITER ON #2 ENG FAILED. GROUNDED - YES. FOUND LH IGNITER DAMAGED. REMOVED AND REPLACED AND TESTED GOOD REF AMM 74-21-02.
